Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 23, NWS Pueblo, CO

April 12, 202513 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 12, 2025, 2:03 PM MDT for 13 counties in Colorado. It took effect at Apr 13, 2025, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2025, 2:03 PM MDT (20:03 UTC)
In effect from
Apr 13, 2025, 9:00 AM MDT
Expired
Apr 13, 2025, 8:00 PM MDT
In force
11 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 106 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4383 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS85 KPUB 122003
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
203 PM MDT Sat Apr 12 2025

COZ222-224-225-227>230-131215-
/O.UPG.KPUB.FW.A.0017.250413T1500Z-250414T0200Z/
/O.NEW.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
/O.CON.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
203 PM MDT Sat Apr 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222, 224, 225, 227, 228, 229, AND 230...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222,
224, 225, 227, 228, 229, AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 9 AM to 8 PM MDT Sunday. The Fire Weather Watch is no
longer in effect.

* AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 
  229 and 230.

* TIMING...For the first Red Flag Warning, until 9 PM MDT this 
  evening. For the second Red Flag Warning, from 9 AM to 8 PM 
  MDT Sunday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 4 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-223-226-231-130300-
/O.CON.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Northern El Paso County Including Monument and Black Forest-
Crowley County Including Ordway-
203 PM MDT Sat Apr 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220, 221, 223, 226, AND 231...

* AFFECTED AREA...Fire Weather Zones 220, 221, 223, 226 and 231.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
316 
WWUS85 KPUB 130255
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
855 PM MDT Sat Apr 12 2025

COZ222-224-225-227>230-131900-
/O.EXP.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/
/O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
855 PM MDT Sat Apr 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
SUNDAY FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 
230... 

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230...

* AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 
  229 and 230.

* TIMING...From 9 AM to 8 PM MDT Sunday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-221-223-226-231-130400-
/O.EXP.KPUB.FW.W.0022.000000T0000Z-250413T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Northern El Paso County Including Monument and Black Forest-
Crowley County Including Ordway-
855 PM MDT Sat Apr 12 2025

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 220, 221, 223, 226, AND 231...

Relative humidity recovery will be minimal, however, winds and
gusts will continue to diminish this evening.

$$
705 
WWUS85 KPUB 130302
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
902 PM MDT Sat Apr 12 2025

COZ222-224-225-227>230-131915-
/O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
902 PM MDT Sat Apr 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 222, 224, 225, 227, 228, 229, AND 230...

* AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 
  229 and 230.

* TIMING...From 9 AM to 8 PM MDT Sunday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
063 
WWUS85 KPUB 130902
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
302 AM MDT Sun Apr 13 2025

COZ221-226-231-140115-
/O.EXA.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Northern El Paso County Including Monument and Black Forest-
Crowley County Including Ordway-
302 AM MDT Sun Apr 13 2025

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 221, 226, AND 231...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 9 AM this morning to 8 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zones 221, 226 and 231.

* TIMING...From 9 AM this morning to 8 PM MDT this evening.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-224-225-227>230-140115-
/O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
302 AM MDT Sun Apr 13 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 222, 224, 225, 227, 228, 229, AND 230...

* AFFECTED AREA...Fire Weather Zones 222, 224, 225, 227, 228, 
  229 and 230.

* TIMING...From 9 AM this morning to 8 PM MDT this evening.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
702 
WWUS85 KPUB 131455
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
855 AM MDT Sun Apr 13 2025

COZ221-222-224>231-140200-
/O.CON.KPUB.FW.W.0023.250413T1500Z-250414T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
855 AM MDT Sun Apr 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221, 222, 224, 225, 226, 227, 228, 229, 230, AND 231...

* AFFECTED AREA...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230 and 231.

* TIMING...Until 8 PM MDT this evening.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
703 
WWUS85 KPUB 132003
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
203 PM MDT Sun Apr 13 2025

COZ221-222-224>231-140200-
/O.CON.KPUB.FW.W.0023.000000T0000Z-250414T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
203 PM MDT Sun Apr 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221, 222, 224, 225, 226, 227, 228, 229, 230, AND 231...

* AFFECTED AREA...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230 and 231.

* TIMING...Until 8 PM MDT this evening.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
762 
WWUS85 KPUB 140137
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
737 PM MDT Sun Apr 13 2025

COZ221-222-224>231-140245-
/O.EXP.KPUB.FW.W.0023.000000T0000Z-250414T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
737 PM MDT Sun Apr 13 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, 224, 225, 226, 227, 228, 229, 230, AND 231...

A cold front was moving down the plains this evening. After the
front goes by. humidity values will significantly increase.
Temperatures tomorrow will be noticeably cooler across the plains,
and several degrees cooler over the valleys and mountains. 

Winds will be gusty from the northeast for a few hours after the
front goes by, but will then decrease. 

$$

Hodanish

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 11:37 AM MDT, 2 hours 26 minutes earlier. Its key messages:

  • Critical fire weather conditions today and tomorrow
  • Cools down on Monday, but gradually warms up through Wednesday
  • Critical fire weather Thursday, precipitation on Friday.
Area forecast discussion, Apr 12, 11:37 AM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1137 AM MDT Sat Apr 12 2025

.KEY MESSAGES...

- Critical fire weather conditions today and tomorrow

- Cools down on Monday, but gradually warms up through Wednesday

- Critical fire weather Thursday, precipitation on Friday.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 340 AM MDT Sat Apr 12 2025

Saturday:

Very hot and very dry air will be over southern Colorado on Saturday
with critical fire weather conditions expected across the majority
of region. An upper level ridge is in place with a weak jet streak
propagating from the NW to SE over Colorado which will lead to high
pressure and downslope winds off of the mountains. Those to factors
are enabling hot and dry conditions, therefore a Red Flag
Warning remains in effect for the mountains, the mountain
valleys, the I-25 corridor, and for Las Animas and Baca Counties
from 10am - 9pm today. Fremont County's fuels have been
upgraded to critical, therefore they have been upgraded to a Red
Flag Warning from 10am - 9pm. Meteorological critical fire
weather conditions are expected over eastern Las Animas and Baca
Counties, but fuels have been deemed in "green-up", therefore
they are not considered critical. No Red Flag Warning will be
issued for those counties. The rest of the plains will have
spotty critical fire weather conditions, but not enough for a
Red Flag Warning issuance. High temperatures will be in the
upper 80s and low to mid 90s over the plains and the 70s over
the mountain valleys. The record high temperatures for Pueblo,
Colorado Springs, and Alamosa are 90 (2023), 82 (2023), and 74
(2023), respectively with high temperature forecasts of 92, 85,
and 78, respectively, therefore record high temperatures are
expected today.

Sunday:

Sunday is a bit more tricky as there is an incoming cold front
expected to pass over the region during the afternoon at some point,
but before the front passes through there will likely (70%) be
critical fire weather conditions. The question is when will the
front fully pass over the region. The current thinking is that
it will pass over during the late afternoon enabling for
critical fire weather conditions to develop over southern El
Paso County to the New Mexico border, the San Luis Valley and
Wet Mountain Valley, and the southeast mountains. There is a
Fire Weather Watch in place over those areas from the mid
morning through the early evening - we'll be keeping it a watch
for right now, just in case the cold front passes overhead more
quickly. As the front passes overhead during the evening there
will be precipitation chances for the mountains, and the entire
I-25 corridor, granted the precipitation amounts would be .05
inches over the Palmer Divide and even less going south. Pikes
Peak could pick an inch of snow with this frontal passage.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Issued at 340 AM MDT Sat Apr 12 2025

Monday:

A post frontal airmass will exist on Monday with a weak ridge
developing from southwest to northeast, which will make for a cool
and dry day. High temperatures will be in the 60s over the plains
and mountain valleys.

Tuesday and Wednesday:

There will be some precipitation chances over the mountains and the
southeastern plains on Tuesday night through early Wednesday morning
as a weak wave passes overhead. There is quite a bit of uncertainty
as some models have light amounts of precipitation, whereas some
others have none. Mainly the precipitation resolving models have a
stronger wave developing overhead, whereas the others have the wave
being very weak. Either way, Wednesday does look to be dry and have
well above normal temperatures.

Thursday and Friday:

Thursday has the appearance of a critical fire weather day with
a jet streak developing over southern Colorado and Friday has
the potential for a low pressure center forming over Colorado
bringing perception chances across the region. However, it
looks like it is a very dynamic system, therefore forecast
perishability with this cyclones life cycle is very uncertain at
this point.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1131 AM MDT Sat Apr 12 2025

VFR conditions anticipated across the forecast area over the next 24
hours, including the three main TAF sites of KCOS, KPUB and KALS.
Gusty winds are expected to develop for most areas this afternoon as
the pressure gradient tightens. Cold front approaching from the
north will affect KCOS terminal Sunday morning.

KALS: W-SW winds 20G30KT today from 20z through 03z.

KCOS: W winds 15G25KT today from 22z through 03z. Wind shift from W
at 03z to NW at 07z, then north by 13z.

KPUB: W winds 14G24KT today 23z through 07z. Mention of wind shear
early tomorrow morning from 11z-14z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220>231.
Fire Weather Watch from Sunday morning through Sunday evening
for COZ222-224-225-227>230.

&&

SHORT TERM...SKELLY
LONG TERM...SKELLY
AVIATION...MOORE
Hazardous weather outlook, Apr 12, 6:38 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
638 AM MDT Sat Apr 12 2025

COZ058>089-093>099-131245-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
638 AM MDT Sat Apr 12 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions will occur across the mountains,
valleys, and adjacent plains this afternoon and evening due to a
combination of gusty winds, low humidity, and dry vegetation.
Please avoid activities which could start a wildfire.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of critical fire weather conditions will be possible
Sunday morning through Sunday evening across the San Luis Valley,
Southeast mountains and adjacent I-25 corridor. Gusty winds and
low humidity will once again result in high fire danger.

A cold front will move through the area Sunday afternoon and
evening bringing some light snow accumulations to the higher
elevations of Pikes Peak and the Palmer Divide.

Another round of showers will be possible on Tuesday as a weather
disturbance moves across the region. Some light snow accumulations
will be possible across the higher mountains.

Warmer and drier weather may bring another round of critical fire
weather conditions for Thursday, ahead of another storm system
which may bring some rain and snow showers to southern Colorado on
Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

31/31

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.